# SDR LR7A9807

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 3717927
- Condition: Cracked
- Location: Bs 597-617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, A CRACK AT WEB CTR FUS, FS 597.0 TO 617.0, BL 61.625 UPPER,  EXTENDING FROM ONE WIRE BUNDLE CUTOUT HOLE TO ANOTHER, APPROXIMATELY 1 INCH LENGTH AND AN ADDITIONAL CRACK WHICH HAS EXTENDED JUST PAST A CREW HOLE ABOVE THE 1 INCH CRACK.  THE WEB WAS REPLACED WITH A CHANNEL STIFFENER INSTALLED IN THE CENTER OF THE WEB.
